Alert archive / Kansas / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Mar 12, 2012, 11:55 AM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Mar 13, 2012, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2012, 11:55 AM MDT (17:55 UTC)
- In effect from
- Mar 13, 2012, 12:00 PM MDT
- Expired
- Mar 13, 2012, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 5.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3076 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661 WWUS83 KGLD 121755 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1155 AM MDT MON MAR 12 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .RECORD AND NEAR RECORD HIGH TEMPERATURES ARE EXPECTED TUESDAY. THESE MUCH ABOVE NORMAL TEMPERATURES ALONG WITH GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 10 PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-130300- /O.UPG.KGLD.FW.A.0008.120313T1800Z-120314T0100Z/ /O.NEW.KGLD.FW.W.0014.120313T1800Z-120314T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1155 AM MDT MON MAR 12 2012 /1255 PM CDT MON MAR 12 2012/ ...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015... 016...027...028...029...041...042...079...080...081...252... 253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. VEGETATION IS FULLY CURED AND WILL BURN EASILY. OUTDOOR BURNING SHOULD BE POSTPONED UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
889 WWUS83 KGLD 130246 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 846 PM MDT MON MAR 12 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY... .RECORD AND NEAR RECORD HIGH TEMPERATURES ARE EXPECTED TUESDAY. THESE MUCH ABOVE NORMAL TEMPERATURES ALONG WITH GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 10 PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131200- /O.CON.KGLD.FW.W.0014.120313T1800Z-120314T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 846 PM MDT MON MAR 12 2012 /946 PM CDT MON MAR 12 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015... 016...027...028...029...041...042...079...080...081...252... 253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ TUESDAY. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE... FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. VEGETATION IS FULLY CURED AND WILL BURN EASILY. OUTDOOR BURNING SHOULD BE POSTPONED UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
668 WWUS83 KGLD 131040 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 440 AM MDT TUE MAR 13 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED EARLY THIS AFTERNOON... .RECORD AND NEAR RECORD HIGH TEMPERATURES ARE EXPECTED TODAY. THESE MUCH ABOVE NORMAL TEMPERATURES ALONG WITH GUSTY SOUTHWEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 8 PERCENT WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-140100- /O.CON.KGLD.FW.W.0014.120313T1800Z-120314T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 440 AM MDT TUE MAR 13 2012 /540 AM CDT TUE MAR 13 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004... 013...014...015...016...027...028...029...041...042...079...080... 081...252...253 AND 254... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN... FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE... FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. VEGETATION IS FULLY CURED AND WILL BURN EASILY. OUTDOOR BURNING SHOULD BE POSTPONED UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
599 WWUS83 KGLD 140100 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 700 PM MDT TUE MAR 13 2012 COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-140200- /O.EXP.KGLD.FW.W.0014.000000T0000Z-120314T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 700 PM MDT TUE MAR 13 2012 /800 PM CDT TUE MAR 13 2012/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015...016...027...028...029... 041...042...079...080...081...252...253 AND 254... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 12, 11:07 AM MDT, 48 minutes earlier.
Area forecast discussion, Mar 12, 11:07 AM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1107 AM MDT MON MAR 12 2012
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 312 AM MDT MON MAR 12 2012
HIGH TEMPERATURES IN THE UPPER 60S NEAR FLAGLER TO THE MID 70S
NEAR HILL CITY EXPECTED TODAY UNDER A MOSTLY TO PARTLY SUNNY SKY.
MOUNTAIN WAVE CIRRUS EXPECTED TO BE GREATEST ACROSS FAR EASTERN
COLORADO THIS AFTERNOON LEADING TO THE PARTLY SUNNY SKY. WEST
WINDS WILL VEER TO THE NORTHWEST LATE THIS MORNING INTO THE EARLY
AFTERNOON WITH GUSTS AROUND 25 MPH POSSIBLE.
GENERALLY CLEAR TONIGHT WITH LOWS IN THE 30S TO LOW 40S.
ON TUESDAY RECORD OR NEAR RECORD TEMPERATURES EXPECTED FOR MANY
WITH LOW TO MID 70S ACROSS FAR EASTERN COLORADO...UPPER 70S TO LOW
80S EAST OF THE STATE LINE. SOUTHWEST WINDS WILL INCREASE INTO THE
15 TO 25 MPH RANGE WITH HIGHER GUSTS.
.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 312 AM MDT MON MAR 12 2012
FOR WEDNESDAY CONTINUED VERY WARM BUT A TAD LESS THEN TUESDAY WITH
AFTERNOON HIGHS IN THE LOW TO MID 70S...UPPER 70S POSSIBLE ACROSS
HILL CITY AND NORTON AREAS. NO RECORD HIGHS EXPECTED.
FLOW ALOFT WILL REMAIN W/SW THROUGH SATURDAY SHIFTING TO THE SOUTH
SUNDAY. A STABLE AND VERY DEEP DRY AIRMASS WILL BE IN PLACE OVER THE
CWA THROUGH THESE PERIODS. THE RESULT WILL BE A PROLONGED PERIOD OF
DRY CONDITIONS AND VERY WARM TEMPERATURES. RED FLAG CONDITIONS WILL
BE POSSIBLE EACH AFTERNOON WITH LOW RH EXPECTED EACH AFTERNOON.
AFTERNOON WINDS WILL BE THE LIMITING FACTOR ON WHETHER A RFW WILL BE
REQUIRED EACH DAY...WITH SURFACE DETAILS TO SKETCHY AT THIS RANGE TO
PIN DOWN. BEST CHANCE FOR WINDS TO REACH RED FLAG CRITERIA WILL BE
SATURDAY AS MODELS IN BETTER AGREEMENT ON WIND GUSTS IN THE 25-30
MPH RANGE.
HIGH TEMPS WILL AVERAGE 20-30F ABOVE NORMAL EACH AFTERNOON WITH
HIGHS AT SOME LOCATIONS APPROACHING RECORD LEVELS. GFS/ECMWF 2M
TEMPS DURING THESE PATTERNS TEND TO RUN LOW ON HIGHS IN THE EXTENDED
SINCE AFTERNOON HIGH TEMPS TEND TO FALL BETWEEN 18Z-00Z
TIMEFRAMES...AND THIS IS BETWEEN MODEL FORECAST HOURS. THIS BIAS IS
REFLECTED IN INHERITED MODEL BLEND HIGH TEMPERATURES. TO ACCOUNT FOR
THIS I USED BIAS CORRECTED GRIDS AND ADJUSTED UP BY 2-3F. WITH MOST
GUIDANCE INDICATING H85 TEMPS IN THE 18-23C RANGE AND MOSTLY CLEAR
SKIES EACH AFTERNOON I AM CONFIDENT MOST LOCATIONS IN OUR CWA WILL
SEE HIGHS IN THE UPPER 70S/LOW 80S. OVERNIGHT LOWS SHOULD BE ABOUT
15-25F ABOVE NORMAL WITH A GRADIENT FROM THE WEST TO EAST RANGING
FROM AROUND 40F IN EASTERN COLORADO TO AROUND 50F IN OUR EASTERN
COUNTIES.
THE NEXT CHANCE FOR ANY PRECIP IS MONDAY WHICH LIES OUTSIDE OF THE
CURRENT VALID FORECAST PERIOD. INSTABILITY/MOISTURE WILL BEGIN TO
ADVECT BACK OVER EASTERN PARTS OF THE CWA AS AN AMPLIFIED H5 TROUGH
BEGINS TO MOVE EAST INTO THE INTER-MOUNTAIN WEST.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1107 AM MDT MON MAR 12 2012
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD AT BOTH TERMINALS.
WINDS WILL SUBSIDE BY MID AFTERNOON AS PRESSURE LOWERS ACROSS THE
REGION...WEAKENING THE PRESSURE GRADIENT. WHILE THERE WILL BE A
PERIOD OF VARIABLE WINDS...WINDS THIS EVENING SHOULD GENERALLY BE
FROM THE SOUTH. HIGH CLOUDS WILL MOVE OVER THE TERMINALS FROM WEST
TO EAST OVERNIGHT.
&&
.FIRE WEATHER...
ISSUED AT 312 AM MDT MON MAR 12 2012
TODAY...ALTHOUGH NORTHWEST WINDS EXPECTED TO GUST AROUND 25 MPH
FOR MANY RH VALUES OF 15-20 PERCENT WILL NOT OVERLAP PREVENTING
ANY FIRE WEATHER HIGHLITES TODAY.
CRITICAL FIRE WEATHER CONDITIONS EXPECTED TUESDAY. SOUTHWEST WINDS
WILL GUST AS HIGH AS 30 MPH FOR MANY WITH RH VALUES AS LOW AS 10
PERCENT. A FIRE WEATHER WATCH IS IN EFFECT FOR TUESDAY.
&&
.CLIMATE...
ISSUED AT 312 AM MDT MON MAR 12 2012
RECORD OR NEAR RECORD HIGH TEMPERATURES EXPECTED TUESDAY. RECORDS
INCLUDE GOODLAND (77 IN 2007)...HILL CITY (82 IN 1957)...MCCOOK
(82 IN 2007)...BURLINGTON (75 IN 1945)...YUMA (79 DEGREES)...TRIBUNE
(78 DEGREES)...AND COLBY (78 DEGREES).
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
CO...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR COZ252>254.
KS...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR KSZ001>004-013>016-027>029-041-042.
NE...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NEZ079>081.
&&
SHORT TERM...007
LONG TERM....007/DR
AVIATION...CJSHazardous weather outlook, Mar 12, 11:13 AM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1113 AM MDT MON MAR 12 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1113 AM MDT MON MAR 12 2012 /1213 PM CDT MON MAR 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A BRIEF PERIOD IN THE LATE MORNING TO EARLY AFTERNOON WHEN FIRE WEATHER CONCERNS WILL BE HEIGHTENED DUE TO DRY CONDITIONS AND GUSTY NORTHWESTERLY WINDS...PRIMARILY NORTH OF INTERSTATE 70. WIND GUSTS ARE EXPECTED TO DECREASE BY MID AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RECORD AND NEAR RECORD WARMTH ALONG WITH SOUTHWEST WINDS GUSTING TO 35 MPH WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT. WARM AND DRY WEATHER WILL CONTINUE WEDNESDAY THROUGH FRIDAY. AT THIS TIME WINDS AND WIND GUSTS ARE NOT EXPECTED TO REACH THE 25 MPH THRESHOLD NEEDED FOR A FIRE WEATHER HIGHLITE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SATURDAY...SUNDAY AND MONDAY AS HUMIDITY DROPS TOWARD 15 PERCENT AND SOUTHWEST WINDS GUST INTO THE 30 TO 35 MPH RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:25 AM MDT | Fire Weather Watch | GLD | Dundy, Hitchcock, Red Willow | 9 hr |
Nearby
Red Flag Warnings in Kansas, 2012Red Flag Warnings in Nebraska, 2012Red Flag Warnings in Colorado, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.